Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 242, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2007, 6:09 PM EDT for Fayette County, Fulton County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2007, 6:09 PM EDT (22:09 UTC)
- Expired
- Jun 29, 2007, 6:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 292209
SVRFFC
GAC113-121-292245-
/O.NEW.KFFC.SV.W.0242.070629T2209Z-070629T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT FRI JUN 29 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
SOUTHERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FAIRBURN...MOVING NORTHWEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
CITY AND PALMETTO.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3345 8461 3351 8461 3352 8467 3360 8475
3362 8475 3366 8466 3374 8456 3360 8446
3356 8446 3355 8444 3351 8442 3342 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:45 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 29, 3:45 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT FRI JUN 29 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY/... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED OVER AREA FROM SURFACE LOW PRESSURE/SURFACE TROUGH...MOISTURE AND INSTABILITY. THIS ACTIVITY WILL LIKELY CONTINUE INTO THE EVENING THEN DIMINISH. STORMS ARE SLOW MOVING SO HEAVY RAIN AMOUNTS CAN BE EXPECTED ALONG WITH STRONG WINDS AND HAIL. SLOW MOVING COLD FRONT STILL FORECAST TO MOVE INTO N GA SATURDAY. QUESTION IS WILL IT MAKE IT TO CENTRAL TO S GA SUNDAY. CENTRAL GA MAY BE AS FAR AS IT GOES IN THIS TIME FRAME AS LOW PRESSURE ON THE FRONT OVER GA SLOWS ANY S PROGRESS. GUIDANCE CONTINUES WITH POPS WAY TOO LOW AND DECIDED TO JUST MAKE ADJUSTMENTS TO PREVIOUS FORECAST POPS. PLENTY OF MOISTURE...INSTABILITY WITH POTENTIAL CONVERGENT LOW LEVEL FLOW SO SCATTERED STRONG SHOWERS/THUNDERSTORMS LOOK REASONABLE. MAY NEED TO RAISE THESE POPS SOME CLOSE TO AND S OF THE SURFACE SYSTEM BOTH SATURDAY AND SUNDAY. SUMMER TIME TEMPERATURES CONTINUING...COOLING SLIGHTLY FOR N GA. .LONG TERM /MONDAY THROUGH FRIDAY/... THIS PERIOD STARTS WITH MUCH UNCERTAINTY. THERE LOOKS TO BE ENOUGH PUSH TO GET OUR FRONT TO S GA/N FL MONDAY AS SURFACE HIGH PRESSURE MOVES TO THE EASTERN SEABOARD WITH INCREASING NW FLOW ALOFT. GFS WANTS TO DEVELOP SURFACE LOW PRESSURE W INTO AL WITH INCREASING MOISTURE OVER THE E SIDE OF THE CWA. IF THIS HAPPENS THEN PRECIP POTENTIAL WILL CONTINUE OVER MUCH OF THE CWA. MOISTURE THEN MOVES S AND E WITH DIMINISHING PRECIP CHANCES FOR TUESDAY AND MINIMAL CHANCES FOR WEDNESDAY. MOISTURE QUICKLY RETURNS FOR THURSDAY AS ANOTHER COLD FRONT APPROACHES WITH STRONGER WNW FLOW ALOFT. FRONT LOOKS TO MOVE TO CENTRAL GA OR SO FRIDAY WITH RAPIDLY DIMINISHING PRECIP CHANCES. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 70 92 70 / 60 40 40 30 20 ATLANTA 71 91 72 90 71 / 50 40 40 30 20 BLAIRSVILLE 65 85 65 84 64 / 60 40 40 30 20 CARTERSVILLE 69 91 69 89 67 / 60 40 40 30 20 COLUMBUS 74 93 74 93 73 / 50 40 40 50 30 GAINESVILLE 70 91 70 89 69 / 60 40 40 30 20 MACON 71 94 71 96 72 / 50 50 50 50 30 ROME 69 90 69 88 69 / 60 40 40 30 20 PEACHTREE CITY 68 91 68 90 68 / 50 40 40 30 20 VIDALIA 73 94 73 93 74 / 20 50 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && BDL
Hazardous weather outlook, Jun 29, 11:45 AM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT FRI JUN 29 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL GEORGIA THIS AFTERNOON THROUGH EARLY EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WAS LOCATED FROM THE SOUTH ATLANTIC INTO THE SOUTHEASTERN UNITED STATES. A COLD FRONT STRETCHING FROM THE MID ATLANTIC STATES ACROSS KENTUCKY TO OKLAHOMA WILL WEAKEN WHILE PUSHING SOUTH INTO NORTH GEORGIA BY LATE DAY. .PRIMARY HAZARDS... DAMAGING DOWNBURST WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. LOCALLY HEAVY RAINFALL AND FLOODING WILL ALSO BE POSSIBLE WITH THE SLOW MOVING THUNDERSTORMS. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A CEDARTOWN TO ATHENS LINE. .DISCUSSION... A WEAK COLD FRONT MOVING INTO NORTH GEORGIA WILL PROVIDE LOW LEVEL FORCING TO HELP INITIATE AND MAINTAIN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. INSTABILITY WILL BE FAIRLY HIGH AS WELL WITH CAPE VALUES RANGING FROM 1500 TO 2500 THIS AFTERNOON AND LIFTED INDEX READINGS FROM -3 TO -5. VERTICAL WIND SHEAR WILL BE WEAK...ESPECIALLY ACROSS CENTRAL GEORGIA..SO ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...WITH MODERATE INSTABILITY AND LOW LEVEL LIFTING DUE TO THE COLD FRONT...SCATTERED THUNDERSTORMS ARE EXPECTED...A FEW OF WHICH COULD BE SEVERE AND MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER A RELATIVELY DRY PERIOD MONDAY THROUGH WEDNESDAY ...THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 29, 5:28 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT FRI JUN 29 2007 GAZ085-292200- 528 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN JOHNSON COUNTY UNTIL 600 PM EDT... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF DONAVAN. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS JOHNSON COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DONAVAN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 5:31 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 531 PM EDT FRI JUN 29 2007 GAZ052-292200- 531 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN EASTERN HEARD COUNTY UNTIL 600 PM EDT... AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS ALONG THE EASTERN EDGE OF HEARD COUNTY FROM EAST OF CENTRALHATCHEE TO CORINTH. THESE THUNDERSTORMS WERE NEARLY STATIONARY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH ACROSS EASTERN HEARD COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CORINTH...COOKSVILLE...FRANKLIN AND CENTRALHATCHEE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 5:42 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 PM EDT FRI JUN 29 2007 GAZ107-292215- 542 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PULASKI COUNTY UNTIL 615 PM EDT... AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WALLACE. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PULASKI COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WALLACE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 29, 5:45 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT FRI JUN 29 2007 GAZ042-043-053-292215- 545 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN COWETA...DOUGLAS AND CARROLL COUNTIES UNTIL 615 PM EDT... AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM NEAR FAIRPLAY TO NEAR GRANTVILLE...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS COWETA...DOUGLAS AND CARROLL COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HANDY...CLEM... WHITESBURG...SARGENT...FAIRPLAY...STEPHENS CROSSROADS...ROSCOE... MCWHORTER...MADRAS...NEWNAN...MORELAND...GRANTVILLE AND HANNAH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 5:48 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EDT FRI JUN 29 2007 GAZ044-054-055-292215- 548 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 615 PM EDT... AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM NEAR RIVERDALE TO TYRONE. THESE THUNDERSTORMS ARE NEARLY STATIONARY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LEES MILL...KENWOOD... ATLANTA HARTSFIELD-JACKSON AIRPORT...RIVERDALE...LAKE CITY...FOREST PARK...CONLEY...COLLEGE PARK...SANDY CREEK...TYRONE...UNION CITY... PALMETTO AND FAIRBURN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Jun 29, 5:59 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG W LA GRANGE 32.19N 84.24W
06/29/2007 SCHLEY GA OTHER FEDERAL
AT LEAST 5 TO 10 TREES DOWN AROUND COUNTY AND ON HWY 109
AT WEST POINT LAKE.
0515 PM LIGHTNING 1 NE CARROLLTON 33.59N 85.06W
06/29/2007 CARROLL GA EMERGENCY MNGR
CHURCH STRUCK BY LIGHTNING.
0525 PM HAIL 3 S VILLA RICA 33.69N 84.92W
06/29/2007 E0.25 INCH CARROLL GA LAW ENFORCEMENT
REPORTED IN SAND HILL.
&&
GRIFFITHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 11:03 PM EDT | Flash Flood Warning | FFC | Hall | 3 hr |
| Jun 28, 11:23 PM EDT | Flash Flood Warning | FFC | Lumpkin | 3 hr |
| Jun 29, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 37 min |
| Jun 29, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 35 min |
| Jun 29, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 44 min |
| Jun 29, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 25 min |
| Jun 29, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 30 min |
| Jun 29, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 46 min |
| Jun 29, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 30 min |
| Jun 29, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 34 min |
| Jun 29, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock | 30 min |
| Jun 29, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 32 min |
| Jun 29, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 27 min |
| Jun 29, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 27 min |
| Jun 29, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Jun 29, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 37 min |
| Jun 29, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 31 min |
| Jun 29, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 27 min |
| Jun 29, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 25 min |
| Jun 29, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.